# SDR FDEA202007311734

- Difficulty date: July 31, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 104,239 hours, 31,665 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEVEL 1 AIR SYS 3 OFF ILLUMINATED FOURTEEN MINUTES  INTO FLIGHT AT FL 280. ASSOCIATED BLEED (3) AND  PACK (3) OFF. RED DUCT LINE ILLUMINATED ON AIR  SYNOPTIC. COMPLIED WITH QRH.   REF MM 36-00-01-5, PERFORMED DECAY CHECK OF #3  PNEUMATIC SYSTEM, DECAY CHECK PASSED AT 14 SECONDS  FROM 20 PSI TO 15 PSI. MANIFOLD DETECTION CONTROL  UNIT INDICATED NO WHITE BIT BALLS.  PSC 3, MSC,  AIU'S, VIA'S INDICATED NO CURRENT FAULTS SHOWED FOR  CURRENT FLIGHT LEG.  DUE TO HISTORY, IAW FIM 36-23-00-2-0.  REMOVED AND REPLACED NR 3 AIU AS PRECAUTION.  RTS PASSED ALONG WITH AIR SYSTEM TEST.  NO FURTHER FAULTS FOUND.  AIRCRAFT OK FOR SERVICE.
